Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 971593, 10 pages
http://dx.doi.org/10.1155/2012/971593
Research Article

Reproducing Kernel Space Method for the Solution of Linear Fredholm Integro-Differential Equations and Analysis of Stability

School of Mathematical Sciences, Harbin Normal University, Heilongjiang, Harbin 150025, China

Received 2 February 2012; Accepted 7 March 2012

Academic Editor: Ljubisa Kocinac

Copyright © 2012 Xueqin Lv and Yue Gao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Yusufoğlu, “Improved homotopy perturbation method for solving Fredholm type integro-differential equations,” Chaos, Solitons and Fractals, vol. 41, pp. 28–37, 2009. View at Google Scholar
  2. M. T. Kajani, M. Ghasemi, and E. Babolian, “Comparison between the homotopy perturbation method and the sine-cosine wavelet method for solving linear integro-differential equations,” Computers & Mathematics with Applications, vol. 54, no. 7-8, pp. 1162–1168, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Rashidinia and M. Zarebnia, “The numerical solution of integro-differential equation by means of the sinc method,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1124–1130, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. Golbabai and S. Seifollahi, “Radial basis function networks in the numerical solution of linear integro-differential equations,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 427–432, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. H. Danfu and S. Xufeng, “Numerical solution of integro-differential equations by using CAS wavelet operational matrix of integration,” Applied Mathematics and Computation, vol. 194, no. 2, pp. 460–466, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. P. Darania and A. Ebadian, “A method for the numerical solution of the integro-differential equations,” Applied Mathematics and Computation, vol. 188, no. 1, pp. 657–668, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. J. Zhang, H. Han, and X. Pan, “Legendre wavelets method for solving system of linear Fredholm integro-differential equations,” Science Technology and Engineering, no. 24, pp. 7283–7287, 2009. View at Google Scholar
  8. Z. Shi and Z. Deng, “Numbrical solution of Fredholm integro-differential equations by using Legendre wavelets,” Journal of Mathematical Study, vol. 24, pp. 10–13, 2009. View at Google Scholar
  9. B. Yıldız, H. Yetişkin, and A. Sever, “A stability estimate on the regularized solution of the backward heat equation,” Applied Mathematics and Computation, vol. 135, no. 2-3, pp. 561–567, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. Y. Yildiz, “Central difference schemes in time and error estimate on a non-standard inverse heat conduction problem,” Applied Mathematics and Computation, vol. 157, no. 1, pp. 77–91, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. C. C. Tisdell, “Existence of solutions to first-order periodic boundary value problems,” Journal of Mathematical Analysis and Applications, vol. 323, no. 2, pp. 1325–1332, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. E. M. E. Elbarbary and M. El-Kady, “Chebyshev finite difference approximation for the boundary value problems,” Applied Mathematics and Computation, vol. 139, no. 2-3, pp. 513–523, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. Z. Chen and Y. Lin, “The exact solution of a linear integral equation with weakly singular kernel,” Journal of Mathematical Analysis and Applications, vol. 344, no. 2, pp. 726–734, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Gui and Y. Lin, Nonlinear Numercial Analysis in the Reproducing Kernel Space, Nova Science, New York, NY, USA, 2008.
  15. C. Li and M. Cui, “The exact solution for solving a class nonlinear operator equations in the reproducing kernel space,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 393–399, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. H. Du and M. Cui, “Approximate solution of the Fredholm integral equation of the first kind in a reproducing kernel Hilbert space,” Applied Mathematics Letters, vol. 21, no. 6, pp. 617–623, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH